Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 32, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at May 22, 2011, 4:47 PM CDT for Brown County, Wisconsin. It was in force for 43 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2011, 4:47 PM CDT (21:47 UTC)
- Expired
- May 22, 2011, 5:30 PM CDT
- In force
- 43 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Brown County, WI
The radar
The Green Bay radar (KGRB), 12 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 4:59 PM CDT | TSTM WND GST 53 | Ashwaubenon, WI | PEA SIZE HAIL ALSO. |
| May 22, 5:05 PM CDT | TSTM WND GST 60 | Green Bay, WI | |
| May 22, 5:10 PM CDT | HAIL 0.5 | Howard, WI | |
| May 22, 5:10 PM CDT | HAIL 1.5 | Howard, WI | |
| May 22, 5:18 PM CDT | TSTM WND DMG | Green Bay, WI | AT THE INTERSECTION OF MASON AND PACKERLAND. POWER POLE DOWN. |
| May 22, 5:29 PM CDT | HAIL 1 | Wrightstown, WI | |
| May 22, 5:40 PM CDT | HAIL 0.88 | De Pere, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 2:04 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.8 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 351 J/kg
- Mixed-layer CIN
- -121 J/kg
- Mixed-layer LCL
- 1006 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted, in the capitals the NWS used until 2016.
400
WUUS53 KGRB 222147
SVRGRB
WIC009-222230-
/O.NEW.KGRB.SV.W.0032.110522T2147Z-110522T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
447 PM CDT SUN MAY 22 2011
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BROWN COUNTY IN NORTHEAST WISCONSIN...
* UNTIL 530 PM CDT
* AT 444 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 8 MILES SOUTHEAST OF BLACK CREEK...OR 12 MILES NORTHEAST OF
APPLETON...AND MOVING NORTHEAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
GREEN BAY AROUND 510 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
ONEIDA...ASHWAUBENON...DE PERE...HOWARD...SUAMICO AND CHAMPION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
&&
LAT...LON 4425 8819 4458 8819 4468 8803 4468 8798
4466 8797 4465 8800 4463 8800 4459 8796
4459 8799 4460 8801 4456 8802 4454 8794
4458 8792 4463 8787 4465 8777 4448 8777
TIME...MOT...LOC 2147Z 235DEG 30KT 4443 8826
WIND...HAIL 60MPH 1.50IN
$$
EB2 follow-up statements
401
WWUS53 KGRB 222204
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
504 PM CDT SUN MAY 22 2011
WIC009-222230-
/O.CON.KGRB.SV.W.0032.000000T0000Z-110522T2230Z/
BROWN WI-
504 PM CDT SUN MAY 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BROWN COUNTY
UNTIL 530 PM CDT...
AT 458 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8
MILES WEST OF GREEN BAY...MOVING NORTHEAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL AFFECT GREEN BAY...HOWARD AND SUAMICO.
OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE
ALLOUEZ...AND CHAMPION.
A 53 MPH WIND GUST WAS MEASURED AT THE NATIONAL WEATHER SERVICE IN
GREEN BAY AT 459 PM CDT.
BRIEF TORRENTIAL RAINFALL AND LOWLAND FLOODING IS ALSO POSSIBLE WITH
THIS STORM REDUCING VISIBILITIES TO LESS THAN A QUARTER MILE AT
TIMES.
NICKLE HAIL WAS REPORTED IN BELLEVUE AT 5 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. MOVE TO AN INTERIOR ROOM OF YOUR HOME OR
BUSINESS. HEAVY RAINS CAN FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE MOVING WATER COVERS THE ROAD.
&&
LAT...LON 4425 8819 4458 8819 4468 8803 4468 8798
4466 8797 4465 8800 4463 8800 4459 8796
4459 8799 4460 8801 4456 8802 4454 8794
4458 8792 4463 8787 4465 8777 4448 8777
TIME...MOT...LOC 2201Z 235DEG 30KT 4450 8813
WIND...HAIL 60MPH 1.50IN
$$
EB813
WWUS53 KGRB 222209 RRA
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
509 PM CDT SUN MAY 22 2011
WIC009-222230-
/O.CON.KGRB.SV.W.0032.000000T0000Z-110522T2230Z/
BROWN WI-
509 PM CDT SUN MAY 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BROWN COUNTY
UNTIL 530 PM CDT...
AT 502 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
WEST OF GREEN BAY...MOVING NORTHEAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL AFFECT GREEN BAY AND SUAMICO.
QUARTER SIZE HAIL WAS REPORTED AT THE NWTC CAMPUS AT 503 PM CDT.
BRIEF TORRENTIAL RAINFALL AND WINDS TO 60 MPH ARE ALSO POSSIBLE WITH
THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. MOVE TO AN INTERIOR ROOM OF YOUR HOME OR
BUSINESS. HEAVY RAINS CAN FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE MOVING WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4425 8819 4458 8819 4468 8803 4468 8798
4466 8797 4465 8800 4463 8800 4459 8796
4459 8799 4460 8801 4456 8802 4454 8794
4458 8792 4463 8787 4465 8777 4448 8777
TIME...MOT...LOC 2207Z 235DEG 30KT 4453 8807
WIND...HAIL 60MPH 1.00IN
$$
EBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 3:05 PM CDT, 1 hour 42 minutes earlier.
Area forecast discussion, May 22, 3:05 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 305 PM CDT SUN MAY 22 2011 .SHORT TERM...TONIGHT. SEVERE EVENT ONGOING...LIMITING DISCUSSION .LONG TERM...MONDAY THROUGH NEXT SUNDAY. LITTLE CHANGE IN THOUGHTS IN FORECAST FROM YESTERDAY. SPLIT FLOW EXPECTED OVER EASTERN 2/3RDS U.S. SOUTHERN STREAM REMAINS ACTIVE WITH SYSTEM LIFTING NORTH INTO SOUTHERN LAKES MID WEEK. SECOND WAVE MOVING THROUGH LATE FRI/EARLY SAT. GFS TRENDING ON FAST SIDE OF MODELS WITH MID WEEK SYSTEM. LITTLE CONSISTENCY IN MID RANGE MODELS WITH LATER PERIODS. KEPT LATER PERIODS THU TO SUN DRY ATTM. IN NEAR TERM...UPPER LOW TO PASS OVER NORTHERN CWA MON MORNING/EARLY AFTERNOON. LIKELY SEE SCATTERED SHOWER ACTIVITY. ADJUSTED TIMING/LOCATION OF POSSIBLE THUNDER WITH INSTABILITY IN EAST IN AFTERNOON. MODELS...AGAIN...TRENDING FURTHER NORTH WITH WAA PCPN AHEAD OF SFC LOW SHIFTING EAST OUT OF PLAINS ON WED. SUBSIDENCE WORKING IN QUICKLY MON EVENING WITH CLEARING EXPECTED WEST TO EAST. HIGH PRESSURE EXPECTED FOR TUE WITH SEASONABLY COOL CONDITIONS. TEMPERATURES TRENDS WILL BE BELOW NORM FOR MUCH OF THIS NEXT WEEK WITH EASTERLY FLOW EXPECTED THROUGH MUCH OF THE PERIOD. HOW COOL STILL IN QUESTION. HAVE TRENDED A BIT WARMER IN GRIDS THIS FORECAST CYCLE...BACKING OFF A BIT ON FROST POSSIBILITIES TUE NIGHT AND AGAIN THU NIGHT. && .AVIATION...UPPER LOW SHIFTING EAST THROUGH MN EXPECTED TO GENERATE TWO BANDS OF THUNDERSTORMS WHICH WILL PASS THROUGH AREA LATE AFTN AND EVENING. FIRST MOVING INTO WESTERN TAF SITES AT THIS TIME. FOG DEVELOPING AND ISOLATED SHOWERS BEHIND THUNDERSTORMS WILL LEAD TO PATCHY LOW CIGS AND VSBYS THROUGH THE NIGHT. SHOWERY WEATHER TO CONTINUE INTO MON AS UPPER LOW EXITS AREA. && .MARINE...HIGHER DEW POINT AIR WILL KEEP FOG IN PLACE OVER LAKE THROUGH MIDNIGHT...MAY MIX OUT AT TIMES AT SHOWER/TSTM ACTIVITY MOVES THROUGH. DRIER AIR MOVING IN WILL FINALLY END FOG THREAT ON MON. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && ESB/TE
Hazardous weather outlook, May 22, 12:03 PM CDT, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE GREEN BAY WI 1203 PM CDT SUN MAY 22 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-231715- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 1203 PM CDT SUN MAY 22 2011 ...SEVERE WEATHER OUTBREAK POSSIBLE THIS AFTERNOON AND THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT A SIGNIFICANT OUTBREAK OF SEVERE THUNDERSTORMS IS POSSIBLE THIS AFTERNOON AND EVENING. THE PRIMARY RISK IS OF LARGE HAIL AND DAMAGING WINDS. BUT THERE IS ALSO A RISK OF TORNADOES. OVER CENTRAL AND NORTH-CENTRAL WISCONSIN...THE GREATEST RISK WILL OCCUR FROM 200 PM TO 800 PM. OVER THE EAST...THE GREATEST RISK WILL OCCUR FROM 400 PM THROUGH 1100 PM. A STRONG UPPER-LEVEL STORM SYSTEM MOVING TOWARD THE AREA FROM THE WEST IS EXPECTED TO INITIATE SEVERE THUNDERSTORMS OVER SOUTHEAST MINNESOTA AND WESTERN WISCONSIN DURING THE EARLY TO MIDDLE AFTERNOON HOURS. THE STORMS ARE EXPECTED TO ORGANIZE INTO A LARGE COMPLEX OF SEVERE STORMS AND MOVE EAST INTO THE AREA. THE COMPLEX IS LIKELY TO PRODUCE DAMAGING WINDS AND LARGE HAIL. BUT TORNADOES WILL ALSO BE POSSIBLE...ESPECIALLY IF A FEW DISCRETE STORMS ARE ABLE TO DEVELOP AND REACH THE AREA BEFORE ORGANIZING INTO THE COMPLEX. AS A RESULT OF THE SEVERE WEATHER POTENTIAL...THE STORM PREDICTION CENTER HAS POSTED A MODERATE RISK FOR SEVERE THUNDERSTORMS SOUTH AND WEST OF A LINE FROM WAUSAU TO OSHKOSH...AND A SLIGHT RISK ACROSS THE REMAINDER OF THE AREA. AREAS OF DENSE FOG WILL PERSIST NEAR LAKE MICHIGAN TODAY AND POSSIBLY INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED THUNDERSTORMS ARE EXPECTED MONDAY...BUT THOSE STORMS ARE NOT EXPECTED TO BE SEVERE. FROST IS POSSIBLE AWAY FROM LAKE MICHIGAN TUESDAY NIGHT...WEDNESDAY NIGHT...AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND THIS EVENING. LMZ521-522-541>543-231715- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 1203 PM CDT SUN MAY 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS...SOME SEVERE...ARE POSSIBLE LATE THIS AFTERNOON AND THIS EVENING. AREAS OF DENSE FOG ARE LIKELY TO PERSIST THROUGH THE EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED THUNDERSTORMS ARE EXPECTED MONDAY...BUT THOSE STORMS ARE NOT EXPECTED TO BE SEVERE. CONDITIONS HAZARDOUS TO SMALL CRAFT ARE POSSIBLE MONDAY. EB
In the hours before
Local storm report, May 22, 4:26 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
426 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL AMHERST 44.45N 89.28W
05/22/2011 M1.00 INCH PORTAGE WI AMATEUR RADIO
0406 PM HAIL LAKE POYGAN 44.16N 88.86W
05/22/2011 M1.00 INCH WINNEBAGO WI AMATEUR RADIO
0407 PM HAIL 1 N DALE 44.27N 88.68W
05/22/2011 M1.25 INCH OUTAGAMIE WI AMATEUR RADIO
&&
BERSCHLocal storm report, May 22, 4:31 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
431 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM HAIL DALE 44.26N 88.68W
05/22/2011 M1.25 INCH OUTAGAMIE WI AMATEUR RADIO
&&
BERSCHLocal storm report, May 22, 4:34 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
434 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM HAIL 1 E NEW LONDON 44.38N 88.73W
05/22/2011 M1.75 INCH OUTAGAMIE WI EMERGENCY MNGR
&&
SACLocal storm report, May 22, 4:35 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
435 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 PM HAIL 1 S POY SIPPI 44.12N 89.00W
05/22/2011 E0.88 INCH WAUSHARA WI TRAINED SPOTTER
WINDOWS, ROOF AND TREE DAMAGE
&&
TERIELocal storm report, May 22, 4:40 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
440 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 2 SE NEW LONDON 44.36N 88.72W
05/22/2011 M1.75 INCH OUTAGAMIE WI EMERGENCY MNGR
&&
SACLocal storm report, May 22, 4:46 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
446 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL BLACK CREEK 44.46N 88.44W
05/22/2011 M1.00 INCH OUTAGAMIE WI TRAINED SPOTTER
&&
BERSCHThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 2:23 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Wood | 52 min |
| May 22, 2:54 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 51 min |
| May 22, 3:14 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Waupaca | 46 min |
| May 22, 3:30 PM CDT | Severe Thunderstorm Warning | GRB | Winnebago | 45 min |
| May 22, 3:45 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 30 min |
| May 22, 3:48 PM CDT | Tornado Warning | GRB | Outagamie, Waupaca, Winnebago | 42 min |
| May 22, 3:53 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Waupaca | 37 min |
| May 22, 4:29 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie | 46 min |
| May 22, 4:54 PM CDT | Special Marine Warning | GRB | 96 min | |
| May 22, 5:00 PM CDT | Areal Flood Advisory | GRB | Brown, Outagamie | 73 min |
| May 22, 5:02 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Outagamie, Winnebago | 32 min |
| May 22, 5:14 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie | 17 min |
| May 22, 5:29 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Door, Kewaunee | 61 min |
| May 22, 5:32 PM CDT | Severe Thunderstorm Warning | GRB | Wood | 43 min |
| May 22, 5:45 PM CDT | Tornado Warning | GRB | Portage, Wood | 45 min |
| May 22, 5:51 PM CDT | Special Marine Warning | GRB | 84 min | |
| May 22, 6:00 PM CDT | Severe Thunderstorm Warning | GRB | Door | 46 min |
| May 22, 6:18 PM CDT | Tornado Warning | GRB | Portage, Waupaca, Wood | 42 min |
| May 22, 6:35 PM CDT | Tornado Warning | GRB | Oneida, Vilas | 55 min |
| May 22, 6:56 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Shawano, Waupaca | 34 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.